Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jun 12, 2025, 8:32 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2025, 8:32 PM EDT (00:32 UTC)
- Expired
- Jun 13, 2025, 1:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:58 PM EDT | FLASH FLOOD | 2 S Scotland, GA | Flooding on SR 27 in both directions at Heath Crossing Rd. All lanes closed. |
| Jun 12, 9:01 PM EDT | FLASH FLOOD | Scotland, GA | Report from GA511 of flooding on SR 149 in both directions at McLendon St, with the left lane blocked. |
| Jun 12, 10:15 PM EDT | RAIN 5.64 | Scotland, GA | Mesonet station SCTG1 Scotland. |
| Jun 12, 10:30 PM EDT | FLASH FLOOD | 1 Nw Scotland, GA | Emergency management reports a washout of the Norfolk Southern Railroad tracks near Scotland, GA and 3 feet of water over the dirt road between Scotland and McRae. |
| Jun 12, 10:40 PM EDT | RAIN 4.21 | 2 W Scotland, GA | Mesonet station 9274D 2 W Scotland. |
| Jun 12, 11:00 PM EDT | FLASH FLOOD | Scotland, GA | HADS station in Scotland reported 5.66 inches of rain, likely in just a 3-4 hour period. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132
WGUS52 KFFC 130032
FFWFFC
GAC271-309-130330-
/O.NEW.KFFC.FF.W.0011.250613T0032Z-250613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
832 PM EDT Thu Jun 12 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Central Telfair County in central Georgia...
Central Wheeler County in central Georgia...
* Until 1130 PM EDT.
* At 832 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reports flooding in the city of
Scotland.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McRae, Alamo, Helena, Scotland, Jacksonville, Towns, Workmore,
Little Ocmulgee State Park and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3211 8291 3217 8285 3217 8274 3211 8269
3201 8269 3193 8272 3189 8277 3188 8277
3184 8281 3180 8295 3182 8299 3194 8301
3208 8294
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
593
WGUS52 KFFC 130233
FFWFFC
GAC271-309-130530-
/O.EXT.KFFC.FF.W.0011.000000T0000Z-250613T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1033 PM EDT Thu Jun 12 2025
The National Weather Service in Peachtree City has extended the
* Flash Flood Warning for...
Central Telfair County in central Georgia...
Central Wheeler County in central Georgia...
* Until 130 AM EDT.
* At 1033 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency Management and GA511 have both reported
street flooding in Scotland, GA.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McRae, Alamo, Helena, Scotland, Jacksonville, Towns, Workmore,
Little Ocmulgee State Park and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3211 8291 3217 8285 3217 8274 3211 8269
3201 8269 3193 8272 3189 8277 3188 8277
3184 8281 3180 8295 3182 8299 3194 8301
3208 8294
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:54 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 12, 7:54 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 754 PM EDT Thu Jun 12 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 245 PM EDT Thu Jun 12 2025 Vertically stacked southwest flow continues to push abundant moisture into the region with PWATS this morning of 1.87" and model guidance indicating values upwards of 2" through the next 5-days. The stalling cut off low over the western gulf the TX/LA coast will continue to provide broad and weak lift across the southeast. Combining the moisture, warm June temperatures, and lift means thunderstorms chances nearly every day, peaking in the afternoon each day. Storms will likely be scattered in nature, however most people will likely see at least a sprinkle. CAPE values each afternoon are likely to exceed 1000-1500 J/Kg. DCAPE values this morning were already over 400 J/Kg suggesting afternoon values each afternoon could easily exceed 900 J/Kg. This would allow storms to develop brief, but strong, gusty winds. Otherwise the main hazards will be frequent lightning and locally heavy rainfall. So whether your favorite outdoor activities are Georgia classics like floating down the river, participating in outdoor sports, or getting bit by mosquitos make sure to be weather aware. SM && .LONG TERM... (Saturday morning through next Wednesday) Issued at 245 PM EDT Thu Jun 12 2025 As the long term period begins on Saturday, a 500 mb trough will extend from the Midwest towards the Lower Mississippi River Valley, which will keep Georgia underneath southwesterly flow aloft as it slowly advances eastward. Continued advection of warm and moist air from the Gulf will keep dewpoints in the low to mid 70s and precipitable water values between 1.75 and 2 inches during the weekend and through the early parts of next week. Chances for showers and thunderstorms will be higher than normal each day given this ample moisture. Convective activity will be largely diurnally driven, with low PoPs through much of the mornings, increasing through the early afternoons, and peaking between 60-80% in the mid to late afternoon hours each day. The southern end of the shortwave advancing through the Tennessee Valley region on Sunday afternoon is expected to contribute to locally higher chances still across the far northern tier. While organized severe weather is not expected, a few storms each day could become strong and capable of producing frequent lightning and gusty winds. Furthermore, with high PWATs, these storms will be efficient rainfall producers, which could lead to isolated flooding concerns. Patchy fog will be possible during the overnight and early morning hours, particularly where soils are saturated from previous rainfall and cloud cover dissipates. Considering the chances for showers and thunderstorms each day and the associated cloud cover, high temperatures will run near normal for mid-June this weekend, in the 80s across the area. Low temperatures will closely reflect the dewpoints, and will run about 4-8 degrees above daily normals. Temperatures will begin to climb in the early portions of next week, particularly to the south of the Fall Line, where highs will rise into the low to mid 90s. These temperatures, combined with the aforementioned dewpoints, will contribute to maximum heat indices of 100-105 degrees in portions of central Georgia on Monday through Wednesday. King && .AVIATION... (00Z TAFS) Issued at 737 PM EDT Thu Jun 12 2025 Chance for lingering -TSRA impacts at ATL thru 02Z tonight. A pd of IFR cigs is likely between 10-15Z for northern TAF sites, and beyond that, primarily SCT-BKN low VFR to MVFR cigs exp thru the pd. Cannot rule out some low-VFR to MVFR vsbys in tandem, but confidence is relatively low. Best chances for -TSRA on Friday aftn will come between 18-24Z areawide, but may extend after sunset depending on where initiation occurs. Winds will likely go CALM/VRB overnight before picking back up out of the SSW at 4-7kts by 14-15Z. //ATL Confidence...00Z Update... Medium confidence ceiling progression. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 84 69 85 / 70 70 60 80 Atlanta 70 85 71 86 / 50 60 50 80 Blairsville 64 79 65 81 / 60 70 60 90 Cartersville 69 86 69 87 / 50 60 50 80 Columbus 71 88 71 88 / 30 60 40 80 Gainesville 69 82 70 84 / 70 70 60 80 Macon 70 88 71 88 / 60 70 50 80 Rome 69 85 69 87 / 30 60 50 80 Peachtree City 69 87 69 86 / 40 60 40 70 Vidalia 71 89 72 88 / 50 80 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SM LONG TERM....King AVIATION...96
Hazardous weather outlook, Jun 12, 6:43 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 643 PM EDT Thu Jun 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 643 PM EDT Thu Jun 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Scattered thunderstorms expected across north and central Georgia this evening. Storms will be capable of producing frequent lightning and heavy rainfall. A few strong storms capable of producing gusty winds will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Daily numerous to widespread thunderstorms will continue across parts of north and central Georgia through the weekend into next week. Strong storms will be possible each day, but confidence in the timing or coverage of any severe storms is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 12, 7:45 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Thu Jun 12 2025
GAZ109>112-130015-
Wheeler GA-Telfair GA-Montgomery GA-Dodge GA-
745 PM EDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of east central Dodge,
Telfair, Wheeler and west central Montgomery Counties through 815 PM
EDT...
At 745 PM EDT, a strong thunderstorm was near Workmore, or 8 miles
south of McRae, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Jacksonville, Towns, Horse Creek Wma, Spring Hill,
Landsburg, Jay Bird Springs, China Hill, Achord, Little Ocmulgee
State Park, Jordan, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3181 8310 3217 8300 3215 8299 3220 8289
3220 8286 3226 8278 3226 8269 3218 8254
3190 8269 3186 8276 3185 8279 3184 8278
3182 8284 3178 8286 3178 8289 3179 8290
3178 8292 3179 8298 3178 8300
TIME...MOT...LOC 2345Z 205DEG 21KT 3194 8286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 12, 7:48 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Thu Jun 12 2025
GAZ097-130015-
Laurens GA-
748 PM EDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of southern Laurens
County through 815 PM EDT...
At 747 PM EDT, a strong thunderstorm was near Cedar Grove, or 13
miles northwest of Alamo, moving north at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Cadwell, Rentz, Rockledge, Lowery, and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3237 8311 3250 8293 3246 8268 3245 8269
3243 8270 3241 8270 3239 8272 3235 8273
3233 8275 3232 8273 3230 8274 3226 8278
3220 8286 3220 8289 3215 8299
TIME...MOT...LOC 2347Z 194DEG 14KT 3231 8289
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 12, 8:11 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT Thu Jun 12 2025
GAZ096-097-109-130045-
Bleckley GA-Laurens GA-Dodge GA-
811 PM EDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge and Bleckley Counties through 845 PM
EDT...
At 811 PM EDT, a strong thunderstorm was over Dubois, or 7 miles
southeast of Cochran, moving north at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Chester, Dubois, Coley Station, Gresston, Empire, Yonkers,
Roddy, Baileys Park, Rowland, Royal, Goldsboro, Rebie, and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3226 8336 3227 8335 3229 8337 3250 8340
3254 8332 3256 8324 3251 8310 3224 8320
TIME...MOT...LOC 0011Z 188DEG 20KT 3231 8327
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 12, 8:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Thu Jun 12 2025
GAZ097-130045-
Laurens GA-
814 PM EDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of north central
Laurens County through 845 PM EDT...
At 814 PM EDT, a strong thunderstorm was near Harlow, or near Dublin,
moving north at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, East Dublin, Chappells Mill, Lovett, Harlow, and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3238 8285 3240 8303 3267 8305 3271 8290
3264 8276
TIME...MOT...LOC 0014Z 187DEG 14KT 3244 8294
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 12, 8:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT Thu Jun 12 2025
GAZ097-110>112-130045-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-
816 PM EDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of southeastern
Laurens, northeastern Telfair, Wheeler and west central Montgomery
Counties through 845 PM EDT...
At 816 PM EDT, a strong thunderstorm was near Alamo, moving northeast
at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Towns, Spring Hill, Landsburg, Little Ocmulgee State Park,
and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3194 8268 3204 8291 3230 8284 3228 8264
3217 8252
TIME...MOT...LOC 0016Z 204DEG 21KT 3211 8274
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 12, 8:20 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Thu Jun 12 2025
GAZ034-046>049-130045-
Morgan GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
820 PM EDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of northeastern
Rockdale, west central Morgan, southeastern Gwinnett, Walton and
central Newton Counties through 845 PM EDT...
At 820 PM EDT, a line of strong thunderstorms was along a line
extending from near Rosebud to near Porterdale, and moving northeast
at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Conyers, Monroe, Covington, Snellville, Loganville,
Dacula, Social Circle, Grayson, Oxford, Porterdale, Walnut Grove,
Rutledge, Between, Jersey, Georgia International Horse Park, Windsor,
Harbin, Nicholasville, and Big Haynes Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8388 3394 8380 3393 8380 3389 8375
3364 8361 3351 8376 3352 8390 3374 8404
3375 8403 3378 8406 3382 8409 3406 8402
TIME...MOT...LOC 0020Z 208DEG 18KT 3381 8402 3356 8386
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Jun 12, 8:14 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jun 12, 8:16 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Jun 12, 8:20 PM EDT | Special Weather Statement | FFC | Gwinnett, Newton, Walton | 25 min |
| Jun 12, 8:40 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jun 12, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Walton | 33 min |
| Jun 12, 8:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Jun 12, 8:56 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 34 min |
| Jun 12, 9:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 25 min |
| Jun 12, 9:13 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Jun 12, 9:19 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Jun 12, 9:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 12, 9:32 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 13 min |
| Jun 12, 9:46 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 29 min |
| Jun 12, 9:48 PM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Jun 12, 10:21 PM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Jun 12, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Jun 12, 10:28 PM EDT | Flash Flood Warning | FFC | Gwinnett | 4 hr |
| Jun 12, 10:31 PM EDT | Flash Flood Warning | FFC | Barrow | 3 hr |
| Jun 13, 4:41 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 34 min |
| Jun 13, 5:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Jun 13, 5:42 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Jun 13, 6:35 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jun 13, 6:46 PM EDT | Special Weather Statement | FFC | Dade, Walker | 29 min |
| Jun 13, 7:01 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 29 min |
| Jun 13, 7:09 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 13, 7:22 PM EDT | Special Weather Statement | FFC | Morgan | 23 min |
| Jun 13, 7:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 13, 7:33 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 13, 7:42 PM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jun 13, 7:43 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Jun 13, 7:45 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Jun 13, 7:54 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 13, 7:59 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 31 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.